Aspirin plus C Forte 800mg / 480mg (pack size: 10 pieces) relieves cold- related sore throats , headaches and limbs and lowers fever.
Mode of action
Aspirin is a tried and tested cold remedy for symptom control. At the enzymatic level, the release of so-called inflammation mediators is inhibited, which leads to an antipyretic effect and pain relief for mild to moderate pain. Practical effervescent tablets activate the active ingredient in the water and therefore work particularly quickly. It also contains vitamin C to strengthen the immune system.
Active ingredients / ingredients / ingredients
1 effervescent tablet of Aspirin plus C Forte 800mg / 480mg (pack size: 10 pcs) contains:
800 mg acetylsalicylic acid, 480 mg ascorbic acid (vitamin C)
Further components of Aspirin plus C Forte 800mg / 480mg (pack size: 10 pcs) :
Sodium dihydrogen citrate , sodium hydrogen carbonate, Citric acid, sodium carbonate